# SDR IPXA2020091416117

- Difficulty date: August 24, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Gouged
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING FIXED LEADING EDGE UPPER SKIN IS GOUGED AT STA XOS 1185.65.  REPAIRED GOUGED LT WING FIXED LEADING EDGE SKIN AT STA XOS 1185.65, IAW SRM 57-40-01 REPAIR 16 FIG 201 (MAJOR).
